# SDR SWIA201332542

- Difficulty date: January 7, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 30,436 hours, 42,461 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN RETRACTING LANDING GEAR ON DEPARTURE, RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  (FLT 5474)  REPLACED RIGHT OUTBOARD MLG SEQUENCING VALVE.
